Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Suggest cure for knee joints pains when sit and stand

Feb 2014
User rating for this question
Very Good
Answered by

Orthopaedic Surgeon, Joint Replacement
Practicing since : 2004
Answered : 5931 Questions
Hi, From last one month iam getting knee joints paining when sit and stand.Can you please tell me solution to cure this.
Posted Wed, 11 Dec 2013 in Bones, Muscles and Joints
Answered by Dr. Saurabh Gupta 1 hour later
Brief Answer: Slight modifications in your life style can help. Detailed Answer: Hello, Thanks for your query. You might be suffering from patellar tendinitis or chondromalacia patellae, which causes pain in your knee when you sit and stand. This type of knee pain related to overuse or physical activity. Slight modifications in your life style can help. - Do regular knee exercises (quadriceps and hamstrings). - Always warm up before exercising and cool down afterwards. Stretch your quadriceps and hamstrings. - Lose weight if you are overweight. Every pound that you are overweight puts about 5 extra pounds of pressure on your knee cap when you go up and down stairs. - Use heat and cold to manage pain. Both heat and cold can relieve pain in your joint. Heat also relieves stiffness and cold can relieve muscle spasms. - Apply over-the-counter pain creams. Creams and gels available at the drugstore may provide temporary relief from pain. - Take diet rich in calcium, vitamin d3 and minerals Right now you can start taking Tablet Tylenol ( Acetaminophen) Double Strength after breakfast and after dinner. It is suggested to add calcium supplements 500mg each twice daily. This will take care of your mild symptoms in 3-5 days. I do hope that you have found something helpful and I will be glad to answer any further query. Take care
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Sports Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor